# SDR ANCF200200020

- Difficulty date: September 19, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N951PG
- Make and model: Boeing 757236
- Aircraft serial: 22185
- Aircraft time: 51,019 hours, 23,427 cycles
- Engine: Rroyce RB211535*
- Engine time: 37,765 hours, 19,950 cycles
- System (JASC): 7100 · Powerplant System
- Component: Fuel Flow Governor, Woodward
- Component part number: FFG010AJ
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 28000 FT RH ENGINE PRESENTED A POWER LOOSE OF 50%, RH ENGINE WAS REDUCED TO IDLE AND POWERED IT AS A TEST. RIGHT AFTER, THE RH ENGINE FLAMED OUT. IN THE FIRST ATTEMPT IT DID NOT START.ADDITIONALY CABIN ALTITUDE ALARM WAS PRESENTED. CREW DECIDED TO DIVERT TO CLO.CORRECTIVE ACTION:PERFORMED BOROSCOPE INSPECTION IAW AMM 72-00-00 PAGE 601, THE COMPRESSOR BLADES WERE FOUND IN NORMAL CONDITION.TROUBLE SHOOTING WAS PERFORMED IAW FIM 71-05-00 FIG 116 AND FIM 71-05-00 FIG 107, REPLACED FUEL FLOW GOVERNOR IAW AMM 73-21-01 PAGE 401, PERFORMED RUN UP IAW AM 71-00-00 WITH SATISFACTORY RESULTS. THE AIRCRAFT FLEW TO MAIN BASE IN ORDER TO READ FDR. AFTER READING  WAS FOUND AN AIR LEAK FROM TUBE ASSY P1
